IDEAS home Printed from https://ideas.repec.org/a/hin/jjmath/6658524.html
   My bibliography  Save this article

Asian Options Pricing and Parameter Estimation of Uncertain Mean-Reverting Currency Model With Exponential Ornstein–Uhlenbeck Exchange Rate

Author

Listed:
  • Lujun Zhou
  • Zhigang Fu

Abstract

This paper introduces an uncertain mean-reverting currency model that incorporates floating domestic and foreign interest rates along with an exponential Ornstein–Uhlenbeck exchange rate process, all grounded in uncertainty theory. Pricing formulas for both Asian call and put options are derived within this framework. The parameters of the model are estimated using real financial data from Canada and the United States, including the Canadian Overnight Repo Rate Average (CORRA), the American Federal Funds Effective Rate (AFFER), and the monthly average exchange rate of the US Dollar to the Canadian Dollar (USDCAD). The method of moments is applied to estimate the unknown parameters, and goodness-of-fit tests are conducted to validate the parameter estimates. Numerical experiments demonstrate that Asian option prices decrease as domestic and foreign initial interest rates increase. The prices of call and put options show divergent behaviors with respect to the initial exchange rate and the fixed strike price. Additionally, the paper investigates the nonlinear relationship between option prices and expiration time. In the appendix, the uncertain currency model is transformed into a stochastic currency model, and statistical tests confirm its inapplicability to the selected data, thereby substantiating the choice of the uncertain currency model.

Suggested Citation

  • Lujun Zhou & Zhigang Fu, 2025. "Asian Options Pricing and Parameter Estimation of Uncertain Mean-Reverting Currency Model With Exponential Ornstein–Uhlenbeck Exchange Rate," Journal of Mathematics, Hindawi, vol. 2025, pages 1-18, January.
  • Handle: RePEc:hin:jjmath:6658524
    DOI: 10.1155/jom/6658524
    as

    Download full text from publisher

    File URL: http://downloads.hindawi.com/journals/jmath/2025/6658524.pdf
    Download Restriction: no

    File URL: http://downloads.hindawi.com/journals/jmath/2025/6658524.xml
    Download Restriction: no

    File URL: https://libkey.io/10.1155/jom/6658524?utm_source=ideas
    LibKey link: if access is restricted and if your library uses this service, LibKey will redirect you to where you can use your library subscription to access this item
    ---><---

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:hin:jjmath:6658524. See general information about how to correct material in RePEc.

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no bibliographic references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Mohamed Abdelhakeem (email available below). General contact details of provider: https://www.hindawi.com .

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service. RePEc uses bibliographic data supplied by the respective publishers.